# SDR DALA1019549877

- Difficulty date: August 17, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 67,748 hours, 61,554 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1303 L15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE INSP, FOUND CRACK IN FUSELAGE SKIN AT BS 1303.604 BELOW LONGERON 15R.  REPAIRED IAW SRM 53-01-12 & TRM DC9-A-53-30-01-801-663A.
